Open Access
March 2004 Zermelo navigation on Riemannian manifolds
David Bao, Colleen Robles, Zhongmin Shen
J. Differential Geom. 66(3): 377-435 (March 2004). DOI: 10.4310/jdg/1098137838


In this paper, we study Zermelo navigation on Riemannian manifolds and use that to solve a long standing problem in Finsler geometry, namely the complete classification of strongly convex Randers metrics of constant flag curvature.


Download Citation

David Bao. Colleen Robles. Zhongmin Shen. "Zermelo navigation on Riemannian manifolds." J. Differential Geom. 66 (3) 377 - 435, March 2004.


Published: March 2004
First available in Project Euclid: 18 October 2004

zbMATH: 1078.53073
MathSciNet: MR2106471
Digital Object Identifier: 10.4310/jdg/1098137838

Rights: Copyright © 2004 Lehigh University

Vol.66 • No. 3 • March 2004
Back to Top